# SDR DXTA2021042741290

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 1,356 hours, 887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EXTERIOR PREFLIGHT, MAIN CABIN DOOR HANDLEON THE INTERIOR WILL NOT MOVE AT ALL. WITH MAIN CABIN DOOR CLOSED, EXTERIOR DOOR HANDLE WILL NOT MOVE. IT APPEARS THAT 2 PINS (2ND SET OF DOOR PINS DOWN FROM TOP OF CABIN DOOR) APPEAR TO BE OFF CENTER AND ARE WEDGED INSIDE THE INTERIOR OFF THE DOOR ITSELF.  CABIN DOOR CANNOT BE CLOSED AND LOCKED CLOSED.  PERFORMED TROUBLESHOOTING PROCEDURES FOR JE. PERFORMED RIG PROCEDURE OF THE MAIN CABIN DOOR LOCKING SYSTEM DUE TO OUT OF RIG LOCK PINS. OPERATIONAL CHECKS ARE SATISFACTORY. WORK PERFORMED IAW 680A MM CH 52-10-04.
